MathSciNet Relay Station
MathSciNet bibliographic data
MR402849 (53 #6663) 60B15
Dettweiler, Egbert Grenzwertsätze für Wahrscheinlichkeitsmasse auf Badrikianschen Räumen. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 34 (1976), no. 4, 285–311.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement